# SDR UPS00833959

- Difficulty date: September 4, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, NR 1 PYLON FWD OF FWD V-BLOCK SUPPORT FTG FOR PYLON PLANK PNL IS CRACKED P/N 5756790-1.  REMOVED CRACKED V-FITTING IAW DC8 SRM 51-1-20D & 51-3-0.  INSTALLED FWD V-BLOCK IAW DC8 SRM 51-1-20D & 51-3-0.  LEAK CHECK OF FWD V-BLOCK TO BE PERFORMED ON UPS TASK CARD 8000 ECA 25131 ITEM 22.  INSTALLED 575679 9 FAIRING IAW DC8 SRM 51-3-0.  INSTALLED LOWER CLOSEOUT PANEL IAW DC8 SRM 51-3-0.
